It has been about two weeks since my "cold turkey" from Lexipro. I have bouts of jittery eyes, but I feel more in touch with my feelings. I stopped this med because I realized that I hadn't cried in 12 years. My mother died last Thanksgiving (2010) right here at my home and I did not cry. We were very close. Also, I have gained 40 pounds. I feel like I have been asleep for years - a flat affect when I should have had emotion. I have no interest in intimacy. Now, even with the tearful outbursts - at actual appropriate times! and the eye jitters, I am doing ok. Anyone out there with similar story?
Hi 63fingers. I'd say you are just about where you'll be without the physical symptons of withdrawl. I'm guessing that you were on either 10 or 20mg. The mental issues, the emotions, well thats different for most each and every one of us. I was on lexapro, 30mg, just under two years. stopped it soley because of fatique. Well, hopefully you'll be well. I'm sorry that your mother passed away. Its difficult the best of times, when we lose someone dear to us. very best to you,
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anxiety - I stopped taking lexipro/welbutran 5 days ago cold turkey after being on them for 5 years?
Posted 15 Sep 2010 • 2 answers
Posted 6 Nov 2012 • 3 answers
Posted 12 Nov 2012 • 6 answers
Posted 13 Apr 2013 • 1 answer
Posted 17 May 2013 • 1 answer